Usually, any medicine can cause an allergic reaction. A medicines allergy is going to happen when your immune system overreacts to something in a medicine If you have an allergic reaction to a medicine, you may be allergic to a medicine that someone else is not. Every person is going to be different and it will depend on what types you are taking and how your body is going to react.
The following represent the symptoms associated with this type of allergic reaction :
- Swelling in the facial area, throat, and even in the mouth may occur
- A rash may appear on the skin.
- Many people will develop a fever.
- Dizziness may occur in those that suffer from this type of reaction.
- Hives are commonly an issue when it comes to medicine allergies.
- Medical Emergencies
If a person experiences certain symptoms as a result of medication allergies, it could indicate a medical emergency. The following symptoms indicate that a potentially life-threatening situation may be occurring:
- The airways may start to feel as if they are tightening – this is especially common in the throat area.
- Many will experience severe dizziness.
- The pulse may start to feel relatively fast.
- It is not at all uncommon for a person to become lightheaded and then completely lose consciousness.
- Nausea and even moderate to severe vomiting may be experienced.
While medication allergies are common and most doctors are able to cure them, there is always the prospect that they may life-threatening. If you experience uncomfortable signs after taking any type of medicine, it is often safe to consider an allergic reaction as the problem that is occurring.